6 doctors weighed in:

Albuterol makes me really shaky and nervous after I take it. How long should those side effects last?

6 doctors weighed in
Dr. Neil Liebowitz
Psychiatry
4 doctors agree

In brief: Long time

All bronchodilators and decongestants as well as caffeine can cause this.
Sometimes it resolves but often it doesn't. Reduce unnecessary caffeine and decongestant meds that are not prescribed. Discuss with your prescriber alternate meds such as singular, steroid inhalers or other meds that might not cause anxiety.

In brief: Long time

All bronchodilators and decongestants as well as caffeine can cause this.
Sometimes it resolves but often it doesn't. Reduce unnecessary caffeine and decongestant meds that are not prescribed. Discuss with your prescriber alternate meds such as singular, steroid inhalers or other meds that might not cause anxiety.
Dr. Neil Liebowitz
Dr. Neil Liebowitz
Thank
Dr. Khaled Mohamed
Psychiatry
1 doctor agrees

In brief: Few minutes

This is well known side effects from albutrol, which should only be used as needed.
If it is something which you are using continuously, you may need to discuss this with your primary care physician to change it to another form of medications which does not have such side effect (long-term treatments including corticosteroids inhalers).

In brief: Few minutes

This is well known side effects from albutrol, which should only be used as needed.
If it is something which you are using continuously, you may need to discuss this with your primary care physician to change it to another form of medications which does not have such side effect (long-term treatments including corticosteroids inhalers).
Dr. Khaled Mohamed
Dr. Khaled Mohamed
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
49 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors